# SDR DALA1156519229

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 39364031
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV/MOD FOUND RT MLG DOOR ACTUATOR SUPPORT FITTING ATTACH BRACKET IS CRACKED.  LOCATION KEEL BEAM ABOVE ACTUATOR ATTACH POINT.  REMOVED AND REPLACED RT MLG DOOR ACTUATOR SUPPORT FITTING BRACKET AS PER MD90 SRM 51-30-05.
